Stability of depths of symbolic powers of Stanley–Reisner ideals

Le Tuan Hoa, Kyouko Kimura, Naoki Terai, Tran Nam Trung

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)


We give a bound for n0(I) from which the depth function depthR/I(n) of the quotient ring by symbolic powers of a squarefree monomial ideal I stabilizes. In the unmixed codimension two case we show that depthR/I(n) is a non-increasing function of n and use this property to provide a sharp bound for n0(I).

Original languageEnglish
Pages (from-to)307-323
Number of pages17
JournalJournal of Algebra
Publication statusPublished - Mar 1 2017
Externally publishedYes


  • Cover ideal
  • Depth
  • Stanley–Reisner ideal
  • Symbolic power

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Stability of depths of symbolic powers of Stanley–Reisner ideals'. Together they form a unique fingerprint.

Cite this